# SDR SWAA2020070694001

- Difficulty date: June 22, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 21,373 hours, 9,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID RT CABIN FLOORBOARD 242AF HAS FASTENER HOLE DAMAGE ON AFT END.  REPAIRED FASTENER HOLE DAMAGE ON AFT END OF MID RT CABIN FLOORBOARD 242AF IAW SRM 53-00-50-2R-1.  DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.  DELAM IS NOT PERMITTED.
